# SDR DALA2016092406904

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N662DN
- Make and model: Boeing 757232
- Aircraft serial: 24991
- Aircraft time: 81,146 hours, 36,827 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 DOOR LOWER SILL UPPER SURFACE INBD SUPPORT CORRODED.  REMOVED CORROSION FOUND OUT OF LIMITS IAW SRM 53-30-15.   REMOVED AND REPLACED CREASE BEAM IAW SRM 51-40-02, DWG 143N8322 REV K.
